# SDR NACA2024061201

- Difficulty date: June 12, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767-3BG
- Aircraft serial: 25451
- Aircraft time: 112,020 hours, 19,411 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT APU FUEL VAL EICAS INTERMITTENT FOR 10 MINUTES. AFTER THAT IT WENT AWAY. PERFORMED OPERATIONAL CHECK ON APU FUEL FEED SYS AS PER AMM 28-25-00, OPS CHECK GOOD.
